National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

From the 4/23/2021 release of VAERS data:

This is VAERS ID 747915



Case Details

VAERS ID: 747915 (history)  
Form: Version 2.0  
Age:   
Sex: Female  
Location: Foreign  
Vaccinated:2017-09-04
Onset:2018-04-02
   Days after vaccination:210
Submitted: 0000-00-00
Entered: 2018-05-10
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 3 UN / UN

Administered by: Other       Purchased by: ?
Symptoms: Death, Dizziness, Encephalopathy, Erythema, Headache, Hypoaesthesia, Limb discomfort, Local reaction, Lymphadenitis, Nausea, Pain in extremity, Seizure, Swelling
SMQs:, Anaphylactic reaction (broad), Acute pancreatitis (broad), Angioedema (broad), Peripheral neuropathy (broad), Systemic lupus erythematosus (broad), Anticholinergic syndrome (broad), Convulsions (narrow), Guillain-Barre syndrome (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (narrow), Noninfectious meningitis (broad), Gastrointestinal nonspecific symptoms and therapeutic procedures (narrow), Haemodynamic oedema, effusions and fluid overload (narrow), Vestibular disorders (broad), Generalised convulsive seizures following immunisation (narrow), Chronic kidney disease (broad), Hypersensitivity (broad), Tendinopathies and ligament disorders (broad), Drug reaction with eosinophilia and systemic symptoms syndrome (broad), Hypoglycaemia (broad), Immune-mediated/autoimmune disorders (broad)

Life Threatening? No
Birth Defect? No
Died? Yes
   Date died: 2018-04-02
   Days after onset: 0
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? Yes, ? days
   Extended hospital stay? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC Split Type: ZA0095075131804ZAF002404

Write-up: This spontaneous report was received from a health care professional and was received via medical records, referring to a 26 year old female patient. Information regarding medical history, concurrent conditions or concomitant medication was not provided. On 04-SEP-2017, the patient was vaccinated with the first dose of GARDASIL for prophylaxis, expiration date reported as 2019; (route, lot number and anatomical site of vaccination were not informed). During consultation on 06-NOV-2017, the patient reported that on an unknown date in approximately 2017, she experienced a "suise" and numb arm for a little while after vaccination. On 08-NOV-2017, the patient was vaccinated with the second dose of GARDASIL for prophylaxis, lot number N001994, expiration date May 2019 (route and anatomical site of vaccination were not informed). Later, on an unknown date, she experienced slight local reaction, painful arm, headache and nausea that lasted one day. Then, on 12-MAR-2018, the patient was vaccinated with the third dose of GARDASIL for prophylaxis, lot number N014254, expiration date November 2019 (route and anatomical site of vaccination were not informed). It was also reported that on 02-APR-2018 (reported as date of onset), the patient experienced lymphadenitis, nausea, dizziness, painful arm, redness and swelling. The outcome of lymphadenitis, nausea (onset: 02-APR-2018), swelling, erythema and pain in extremity (onset: 02-APR-2018) was unknown. The outcome of nausea, pain in extremity, local reaction and headache was reported as recovered on an unknown date. The patient recovered from hypoaesthesia and limb discomfort on an unknown date in 2017. The causality assessment between the reported events and therapy with GARDASIL was not provided. Follow up information has been received from the health care professional on 04-MAY-2018. The onset date for lymphadenitis, nausea, dizziness, painful arm, redness, and swelling events was updated from 02-APR-2018 to unspecified dates in 2018. Additionally, the reporter also confirmed that on unspecified dates in 2018 (also reported as date of onset 02-APR-2018; conflicting information), the patient experienced encephalopathy and seizures, requiring hospitalization. Lastly, it was reported that the patient died on 02-APR-2018. It was unknown if an autopsy was performed. The cause of death was not provided. The outcome of encephalopathy and seizure was unknown. The causality assessment between encephalopathy, seizures and death with GARDASIL was described as related (reported as thought to be related to immunisation). Upon internal review the events encephalopathy and seizures were determined to be medically significant. All available medical records will be provided upon request.


New Search

Link To This Search Result:

https://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=747915


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166